X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (9) 9
euler polynomials (7) 7
numbers (7) 7
apostol-genocchi polynomials (6) 6
identities (6) 6
mathematics, applied (6) 6
apostol-bernoulli polynomials (5) 5
apostol-euler polynomials (5) 5
higher-order (5) 5
mathematics, general (5) 5
bernoulli (4) 4
bernoulli polynomials (4) 4
extensions (4) 4
formulas (4) 4
fourier expansions (4) 4
mathematical analysis (4) 4
polynomials (4) 4
hypergeometric functions (3) 3
05a10 (2) 2
05a15 (2) 2
05a19 (2) 2
11b68 (2) 2
algebra and number theory (2) 2
analysis (2) 2
apostol-genocchi numbers and polynomials (2) 2
apostol–bernoulli polynomials (2) 2
apostol–euler polynomials (2) 2
apostol–genocchi polynomials (2) 2
appell polynomials (2) 2
applied mathematics (2) 2
difference and functional equations (2) 2
euler (2) 2
explicit formula (2) 2
functional analysis (2) 2
functions (2) 2
genocchi polynomials (2) 2
integral-representations (2) 2
multinomial identity (2) 2
multiplication formula (2) 2
number theory (2) 2
ordinary differential equations (2) 2
partial differential equations (2) 2
products (2) 2
raabe's multiplication formula (2) 2
representations (2) 2
sums (2) 2
11b65 (1) 1
11b73 (1) 1
11b83 (1) 1
11c08 (1) 1
11m35 (1) 1
26c05 (1) 1
2d-appell polynomials (1) 1
2d‐appell polynomials (1) 1
30c15 (1) 1
33b99 (1) 1
addition theorem (1) 1
alternating sum (1) 1
analogue (1) 1
apostol-bernoulli numbers and polynomials (1) 1
apostol-bernoulli numbers and polynomials of higher order (1) 1
apostol-bernoulli polynomials and apostol-euler polynomials of higher order (1) 1
apostol-bernoulli polynomials and numbers (1) 1
apostol-bernoulli polynomials of higher order (1) 1
apostol-euler numbers and polynomials (1) 1
apostol-euler polynomials and numbers (1) 1
apostol-euler polynomials of higher order (1) 1
apostol-genocchi numbers and apostol-genocchi polynomials (1) 1
apostol-genocchi numbers and apostol-genocchi polynomials of higher order (1) 1
apostol-genocchi numbers and polynomials of higher order (1) 1
apostol-genocchi polynomials and numbers (1) 1
apostol-genocchi polynomials of higher order (1) 1
apostol-type polynomials (1) 1
apostol–bernoulli polynomials and apostol–euler polynomials of higher order (1) 1
apostol–bernoulli polynomials of higher order (1) 1
apostol–euler polynomials of higher order (1) 1
apostol–genocchi numbers and apostol–genocchi polynomials (1) 1
apostol–genocchi numbers and apostol–genocchi polynomials of higher order (1) 1
apostol–genocchi polynomials of higher order (1) 1
applications of mathematics (1) 1
bernoulli numbers (1) 1
bernoulli numbers and polynomials (1) 1
coefficients (1) 1
combinatorial analysis (1) 1
combinatorial identities (1) 1
complete sum (1) 1
computation (1) 1
convolution identities (1) 1
difference equations (1) 1
error correction (1) 1
euler angles (1) 1
euler numbers and polynomials (1) 1
explicit formulas (1) 1
families (1) 1
fubini type polynomials (1) 1
gauss hypergeometric-functions (1) 1
gauss summation theorem (1) 1
gaussian (1) 1
gaussian hypergeometric function (1) 1
gaussian processes (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematics, ISSN 2227-7390, 12/2018, Volume 6, Issue 12, p. 329
In this paper, we present a systematic and unified investigation for the Apostol-Bernoulli polynomials, the Apostol-Euler polynomials and the Apostol-Genocchi... 
Apostol-Euler polynomials | Convolution identities | Stirling numbers of the first and second kind | Apostol-Genocchi polynomials | Apostol-Bernoulli polynomials | FOURIER EXPANSIONS | IDENTITIES | NUMBERS | EXTENSIONS | SUMS | MATHEMATICS | stirling numbers of the first and second kind | PRODUCTS | UNIFICATION | convolution identities
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 2013, Volume 36, Issue 2, pp. 465 - 479
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 02/2011, Volume 217, Issue 12, pp. 5702 - 5728
Journal Article
SpringerPlus, ISSN 2193-1801, 12/2016, Volume 5, Issue 1, pp. 1 - 17
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2016, Volume 2016, Issue 1, pp. 1 - 18
Journal Article
Utilitas Mathematica, ISSN 0315-3681, 11/2012, Volume 89, pp. 179 - 191
Journal Article
Journal Article
Journal of Nonlinear Science and Applications, ISSN 2008-1898, 2016, Volume 9, Issue 6, pp. 4780 - 4797
We perform a further investigation for the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials. By making use of the generating function methods... 
Apostol-Bernoulli polynomials and numbers | Apostol-Euler polynomials and numbers | Combinatorial identities | Apostol-Genocchi polynomials and numbers | MATHEMATICS | FOURIER EXPANSIONS | HIGHER-ORDER | RECURRENCES | PRODUCTS | combinatorial identities | FORMULAS
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 10/2014, Volume 37, Issue 15, pp. 2198 - 2210
Journal Article
Mathematical Notes, ISSN 0001-4346, 2/2012, Volume 91, Issue 1, pp. 46 - 57
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.